Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Vaka Takdimi Uluslararası 2012

The Occurrence of Priapism as a Result of the Use of a SingleDose of Quetiapine

Fatih ÖZKAYA, Tevfik ZİYPAK, Şenol Adanur, Atakan YÜCEL, ÜNSAL AYDINOĞLU

EURASIAN JOURNAL OF MEDICINE ss. 122–123 · 01.01.2012

Atıf için künye

ÖZKAYA, F., ZİYPAK, T., Adanur, Ş., YÜCEL, A., & AYDINOĞLU, Ü. (2012). The Occurrence of Priapism as a Result of the Use of a SingleDose of Quetiapine. EURASIAN JOURNAL OF MEDICINE, 122–123.

BibTeX
@article{ozkaya2012-220397,
  author = {ÖZKAYA, Fatih and ZİYPAK, Tevfik and Adanur, Şenol and YÜCEL, Atakan and AYDINOĞLU, ÜNSAL},
  title = {The Occurrence of Priapism as a Result of the Use of a SingleDose of Quetiapine},
  journal = {EURASIAN JOURNAL OF MEDICINE},
  year = {2012},
  pages = {122--123},
  issn = {1308-8734},
  url = {https://akademik.atauni.edu.tr/yayinlar/220397-the-occurrence-of-priapism-as-a-result-of-the-use-of-a-singledose-of-quetiapine}
}